Medical Specialty >> Pediatrics

Doctors Lounge - Pediatrics Answers

Back to Pediatrics Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/9/2017.

Forum Name: Pediatric Topics

Question: Chronic Diarrehea Abdominal swellin


 walt25514 - Sun Feb 26, 2006 12:46 am

I am writing in regards to my three year old nephew he keeps diarrehea and his abdomen swells at times and is more noticeable when laying flat. He also often complains of his naval area hurting. His parents has voiced this concern to his pediatrician plenty times and all they have done is antibiotics. He has had no surgeries or testing done by a doctor to see what the cause may be . His current meds are singulair, zyrtec, xopenx amd pulmnicort. is there any advice you could please give me?
 spongebobkids - Mon Feb 27, 2006 1:51 am

As a mom whose son was on pulmicort. That could be a side effect of the medication. Contact the companies that made the medications to see if it may be a side effect of any of the other medications.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us